Search Results

There are 56642 results for: content related to: Stability of Complex Reaction Networks

  1. The root loci of H optimal control: A polynomial approach

    Optimal Control Applications and Methods

    Volume 17, Issue 2, April/June 1996, Pages: 79–105, S.-G. Choi and M. A. Johnson

    Version of Record online : 31 DEC 1998, DOI: 10.1002/(SICI)1099-1514(199604/06)17:2<79::AID-OCA565>3.0.CO;2-2

  2. Anti-competitive Practices and Liberalising Markets in Latin America and the Caribbean

    The World Economy

    Volume 28, Issue 7, July 2005, Pages: 1029–1056, Julian L. Clarke, Simon J. Evenett and Krista Lucenti

    Version of Record online : 15 JUL 2005, DOI: 10.1111/j.1467-9701.2005.00719.x

  3. Affine Distance-Transitive Groups

    Proceedings of the London Mathematical Society

    Volume s3-67, Issue 1, July 1993, Pages: 1–52, John Van Bon

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-67.1.1

  4. Groups with Multiple Operators

    Proceedings of the London Mathematical Society

    Volume s3-6, Issue 3, July 1956, Pages: 366–416, P. J. Higgins

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-6.3.366

  5. GENERALIZATION OF THE DYBVIG–INGERSOLL–ROSS THEOREM AND ASYMPTOTIC MINIMALITY

    Mathematical Finance

    Volume 22, Issue 1, January 2012, Pages: 185–213, Verena Goldammer and Uwe Schmock

    Version of Record online : 22 NOV 2010, DOI: 10.1111/j.1467-9965.2010.00459.x

  6. On the Classification of the Integrals of Linear Partial Differential Equations of the First Order

    Proceedings of the London Mathematical Society

    Volume s2-16, Issue 1, 1917, Pages: 219–272, M. J. M. Hill

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s2-16.1.219

  7. Approximation of Convex Bodies by Polytopes

    Bulletin of the London Mathematical Society

    Volume 13, Issue 2, March 1981, Pages: 149–156, Rolf Schneider and John André Wieacker

    Version of Record online : 23 DEC 2016, DOI: 10.1112/blms/13.2.149

  8. You have free access to this content
    DAVID LEONARD CLARKE 1937–1976

    American Anthropologist

    Volume 79, Issue 3, September 1977, Pages: 642–644, GLYNN LI. ISAAC

    Version of Record online : 28 OCT 2009, DOI: 10.1525/aa.1977.79.3.02a00080

  9. A Generalization of Multiplicity and the Problem of Bifurcation

    Proceedings of the London Mathematical Society

    Volume s3-32, Issue 2, March 1976, Pages: 251–278, R. J. Magnus

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-32.2.251

  10. Mechanistic Classification of Chemical Oscillators and the Role of Species

    Advances in Chemical Physics, Volume 80

    Markus Eiswirth, Albrecht Freund, John Ross, Pages: 127–199, 2007

    Published Online : 14 MAR 2007, DOI: 10.1002/9780470141298.ch2

  11. Near-Rings in Which Every N-Subgroup is Principal

    Proceedings of the London Mathematical Society

    Volume s3-28, Issue 1, January 1974, Pages: 67–88, A. Oswald

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-28.1.67

  12. Convex Polytopes

    Bulletin of the London Mathematical Society

    Volume 1, Issue 3, November 1969, Pages: 257–300, B. Grünbaum and G. C. Shephard

    Version of Record online : 23 DEC 2016, DOI: 10.1112/blms/1.3.257

  13. On the cycle polytope of a directed graph and its relaxations

    Networks

    Volume 54, Issue 1, August 2009, Pages: 47–55, Egon Balas and Rüdiger Stephan

    Version of Record online : 20 FEB 2009, DOI: 10.1002/net.20304

  14. Special Tensors

    Physical Properties of Crystals: An Introduction

    Siegfried Haussühl, Pages: 83–295, 2008

    Published Online : 4 JAN 2008, DOI: 10.1002/9783527621156.ch4

  15. Introduction to the Distribution Theory

    Distribution Theory: With Applications in Engineering and Physics

    Petre P. Teodorescu, Wilhelm W. Kecs, Antonela Toma, Pages: 1–112, 2013

    Published Online : 19 MAR 2013, DOI: 10.1002/9783527653614.ch1

  16. The sharp existence of constrained minimizers for a class of nonlinear Kirchhoff equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 13, 15 September 2015, Pages: 2663–2679, Hongyu Ye

    Version of Record online : 12 AUG 2014, DOI: 10.1002/mma.3247

  17. Tiny: An efficient routing harness for the Inmos transputer

    Concurrency: Practice and Experience

    Volume 3, Issue 3, June 1991, Pages: 221–245, Lyndon Clarke and Greg Wilson

    Version of Record online : 24 OCT 2006, DOI: 10.1002/cpe.4330030307

  18. Regular Star-Polytopes, and a Theorem of Hess

    Proceedings of the London Mathematical Society

    Volume s3-18, Issue 4, October 1968, Pages: 577–596, P. McMullen

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-18.4.577

  19. Polytope Containment and Determination by Linear Probes

    Proceedings of the London Mathematical Society

    Volume s3-70, Issue 3, May 1995, Pages: 691–720, Peter Gritzmann, Victor Klee and John Westwater

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-70.3.691

  20. Analytic imperfect bifurcation theorem and the Liouville-Gel’fand equation on a perturbed annular domain

    Mathematische Nachrichten

    Volume 286, Issue 11-12, August 2013, Pages: 1142–1166, Toru Kan and Yasuhito Miyamoto

    Version of Record online : 2 APR 2013, DOI: 10.1002/mana.201100213